JournalsprimsVol. 6, No. 2pp. 205–236

On Asymptotic Solutions of the Functional Difference Equations Associated with Some Nonlinear Difference Equations

  • Sen-ichiro Tanaka

    Toyama University, Japan
On Asymptotic Solutions of the Functional Difference Equations Associated with Some Nonlinear Difference Equations cover
Download PDF

Cite this article

Sen-ichiro Tanaka, On Asymptotic Solutions of the Functional Difference Equations Associated with Some Nonlinear Difference Equations. Publ. Res. Inst. Math. Sci. 6 (1970), no. 2, pp. 205–236

DOI 10.2977/PRIMS/1195194086